# SDR HYIA20140725001

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 40,393 hours, 49,790 cycles
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 9750W0538
- Part serial: 9310W0005
- Condition: Defective
- Location: Main
- Part time: 39,958 hours, 49,101 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGE OFF LIGHT ILLUMINATED.  MX PANEL MAIN BATTERY VOLTS SHOWED 18 VOLTS THEN READ 29.  HOWEVER, LIGHT REMAINED ILLUMINATED UNTIL DESCENT 10000 FEET. STRONG BURNING SMELL IN FLIGHT DECK.  MX REPLACED MAIN BATTERY.  OPERATIONS TEST MAIN BATTERY PROTECTION UNIT & FOUND TO BE OK.
